# SDR A6WA200640331

- Difficulty date: August 21, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FS 621 FLOOR SUPPORT ANGLE IS CRACKED. COMPLETED REPAIR IAW BSC REO 601R-53-61-117 STEPS 2-7 BY FINISHING CUTLINES, INSTALLING REPAIR ANGLES AND FASTENERS WET.  UP TO LEAK CHECK.  LEAK CHECK GOOD IAW CRJ AMM TASK 21-32-00-863-801.  (M)
